# SDR AALA20150814006

- Difficulty date: July 24, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 67,281 hours, 8,150 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 151W02076
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK FOUND CORRODED BETWEEN STATIONS 1455 & 1520 AT RBL 74.  NEW SECTION OF SEAT TRACK & REPAIR PARTS INSTALLED IAW EA 253336.
